# SDR SIMA200507503

- Difficulty date: March 3, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION AIRCRAFT, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT TO REMOVED THE CORROSION.  FABRICATED A EXTERNAL DOUBLER, FILLER, SHIMS AND PLATE.  REPAIR DONE IAW EMB 145 SRM, SRM EMB145/1142 REV 28, CHAPTER 53-21-10 FIG 201 AND EMB.  REPAIR STATEMENT IC2005-145/0983 PARA 1 DATED FEB 23, 2005.  (M)
